# SDR AALA202203215258

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737*
- Aircraft serial: 33232
- Aircraft time: 24,946 hours, 9,599 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481053
- Part serial: 6156
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN'S L2 WINDOW DELAMINATING. REPLACED WINDOW PER JOB CARD 08L21056001.
